# SDR SWIA2020050150471

- Difficulty date: February 28, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILERON INBOARD HINGE ATTCH HARDWARE NUT CORRODED CAMP # 20559194   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED LEFT WING SPOILERON INBOARD HINGE ATTACH HARDWARE NUT I.A.W CRJ200 AMM. TORQUE WRENCH STS 3818 DUE DATE 05 APR 20
